# SDR AALA201908139017

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 14,699 hours, 6,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY LIGHTS FLOOR PATH OUT (INOPERABLE) AT ROWS 22ABC AND 23ABC PER AMM 33-51-00. MAINTENANCE REPLACED WIRE HARNESS PER WDM 33-51-08 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
